# SDR ASAA9880087

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ARRIVAL OF FLT 88, CREW REPORTED THE L2 DOOR WOULD NOT FULLY OPEN.  REPLACED THE UPPER HINGE TORQUE TUBE BEARING AND OPERATED NORMALLY.  (M)
